# SDR MASA200700714

- Difficulty date: October 19, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 20,716 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Condition: Damaged
- Location: Oxygen Mask Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 9420 PHX - OVERNIGHT, LAV O2 MASK BOX WOULD NOT CLOSE.  MX REPLACED THE STOW LATCH.
